# SDR C8GA20090163

- Difficulty date: June 8, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,266 hours, 37,310 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSPECTIONS, IT WAS NOTED THAT THE FRAME AT BS 990 ABOVE 26 L IS BENT.  DAMAGED AREA WAS REMOVED DIM 1 INCH X .5 INCH.  FABRICATED REPAIR DOUBLER FROM 7075-0 .063 INCH DIM 12 INCH X 4.5 INCH AND HEAT TREATED TO T6.  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
